Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

hemroids

This is embarrsasing and iv asked b4 in different ways or slightly different questions. Im taking some diet pills because i want to lose 15 pounds and it makes me go to the bathroom becasue its supposed to speed up my matabolism and its 100% natural well the last few times iv gone to the bathroom i feel like my hemroids are getting bigger or coming out more and it stings a little i ussually use my babys wipes and there has been tiny drops of blood. Does anyone know what i can take or eat so that i can go smoother i guess or should i just go to the doctor b4 it gets worse?

Answer Question
 
chukuku

Asked by chukuku at 1:16 PM on Apr. 6, 2009 in Health

Level 1 (0 Credits)
Answers (7)
  • well, that's what diet pills can do. they ask you to consult a Dr. before taking. I thought you were going to talk about the hemorrhoid that answered my last question anonymously...LOL

    chefjen

    Answer by chefjen at 1:19 PM on Apr. 6, 2009

  • I am sorry you are having this problem. If you are going to the bathroom a lot, it probably is irritating your hemorrhoids. Your idea about consulting a doctor is a good one, that's what you should do.
    Bmat

    Answer by Bmat at 1:20 PM on Apr. 6, 2009

  • ? what last question? i get very lost here lol questions shooting all the time and people disscusing them in one question or the other , and yea i didnt know if that might be the cause i really dont want to stop them i want to lose these 15 pounds the container says you can take medication or anything because its all natural
    chukuku

    Answer by chukuku at 1:22 PM on Apr. 6, 2009

  • i dont have to go alot i guess the normal somedays i dont even go like for me normal is every like 3 days sometimes because i hold it but mostly like 3 days with these pills i go at least once maby twice a day every other day or once day on day the twice the next. but i feel like its coming out more and then a little later if feels back to normal
    chukuku

    Answer by chukuku at 1:23 PM on Apr. 6, 2009

  • and i dont want to go to the doctor just yet becasue then its going to be money spent that i dont have and i dont know what their gonna give me or if going to take it all im worrying about my health but a bit more about my money
    chukuku

    Answer by chukuku at 1:25 PM on Apr. 6, 2009

  • I would stop taking the pills, and diet and exercise to lose weight instead of taking something that was irritating my system.
    riotgrrl

    Answer by riotgrrl at 1:28 PM on Apr. 6, 2009

  • i admit i have a problem and i cant help myself i really want to lose that weight but i dont have the will power to do excersise or diet the easiest way out for me is the pills and ike i said i admit i have a problem i feel i wnt be happy until i lose the pounds i want
    chukuku

    Answer by chukuku at 1:29 PM on Apr. 6, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN